# SDR AU990688

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA2000A20P
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CYLINDER BARREL CRACKED IN EXTENSION BELOW BASE FLANGE.
